| Model Number |
20891-000 |
| Medical Device Problem Codes |
Fracture (1260); Insufficient Heating (1287)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: probe was returned and cleaned, laser fiber break was confirmed via pilot light leakage at approximately 30mm from the connector end.
Event or Problem Description
It was reported that during an ablation procedure, the laser light was shining in the umbilicals after hooking it up to test the light.The user replaced the probe.There were no patient complications reported in relation to this event.